Toggle Main Menu Toggle Search

Open Access padlockePrints

Multivariate DLMs for Forecasting Financial Time series, with Application to the Management of Portfolios

Lookup NU author(s): Professor Darren Wilkinson


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Simpson A, Wilkinson DJ

Editor(s): Bethlehem, J. and van der Heijden, P.G.M.

Publication type: Conference Proceedings (inc. Abstract)

Publication status: Published

Conference Name: 14th Proceedings in Computational Statistics 2000 - COMPSTAT

Year of Conference: 2000

Pages: 457-462

ISSN: 9783790813265

Publisher: Physica-Verlag